MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENERGEN? ICD; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION ENERGEN? ICD; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number E142
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438); Pacing Problem (1439)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this device exhibited noise and oversensing on the right ventricular (rv) channel which resulted in approximately 1.5 seconds.The rv sensitivity was reprogrammed from.6 mv to.9 mv.Additionally, the atrial tachycardia response (atr) was increased from 170 bpm to 190 bpm and the maximum tracking rate (mtr) was 150 bpm.The patient was asymptomatic and will continue to be followed.Additional information was received that this device was subsequently replaced due to normal battery depletion and returned for evaluation.No adverse patient effects were reported.This report will be updated when evaluation is complete.

Brand Name
ENERGEN? ICD
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24846199
Report Number2124215-2026-19620
Device Sequence Number15690082
Product Code LWP
UDI-Device Identifier00802526480737
UDI-Public(01)00802526480737(17)160930
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P960040/S235
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2016
Device Model NumberE142
Device Catalogue NumberE142
Device Lot Number117726
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Initial Report FDA Received Date04/11/2026
Date Device Manufactured10/06/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age56 YR
Patient SexMale